# SDR SWIA200312150

- Difficulty date: June 25, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 19,233 hours, 18,136 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM I/B AND O/B ATTACH ANGLES RBL 9.0 CRACKED.  DISCOVERED DURING C-CHECK.  ANGLES REPLACED IAW CRJ SRM 51-40-11.
